# SDR SWIA201334112

- Difficulty date: July 9, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 24,667 hours, 17,403 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CHAFING MARKS UNDER BELLY FAIRING FS973.0 & STRINGER 27.  C-CHECK BLENDED CHAFE MARKS UNDER BELLY FAIRING AT FS973.0 & STRINGER 27.0 IAW REO.
